Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 57 No. 3 (2005)
Vol. 57 No. 3 (2005)
Published:
25.03.2005
Research articles
On Jackson-Type Inequalities for Functions Defined on a Sphere
V. F. Babenko, V. G. Doronin, A. A. Ligun, A. A. Shumeiko
291–304
PDF (Russian)
Springer
Polynomial Form of de Branges Conditions for the Denseness of Algebraic Polynomials in the Space
C
0
w
A. G. Bakan
305–319
PDF (Russian)
Springer
Generalizations of Fox Homotopy Groups, Whitehead Products, and Gottlieb Groups
M. Golasinski, D. Goncalves, P. Wong
320–328
PDF
Springer
Asymptotic Equivalence of Triangular Differential Equations in Hilbert Spaces
Dinh Chau Dang, Tuan Vu
329–337
PDF
Springer
Asymptotic Behavior of Unbounded Solutions of Essentially Nonlinear Second-Order Differential Equations. I
V. M. Evtukhov, V. A. Kas'yanova
338–355
PDF (Russian)
Springer
On Some Solvable Classes of Nonlinear Nonisospectral Difference Equations
A. A. Mokhonko
356–365
PDF (Ukrainian)
Springer
Solvability and Trajectory-Final Controllability of Pseudohyperbolic Systems
D. A. Nomirovs'kii
366–376
PDF (Russian)
Springer
Boundary-Value Problem for Linear Parabolic Equations with Degeneracies
I. D. Pukalskyi
377–387
PDF (Russian)
Springer
On the Decomposition of a Diagonal Operator into a Linear Combination of Idempotents or Projectors
V. I. Rabanovych
388–393
PDF (Ukrainian)
Springer
Approximation of Continuous Functions of Low Smoothness by de la Vallee-Poussin Operators
V. I. Rukasov, E. S. Silin
394–399
PDF (Russian)
Springer
Weighted Moduli of Smoothness and Sign-Preserving Approximation
I. V. Smazhenko
400–420
PDF (Ukrainian)
Springer
Short communications
On Isometric Immersion of Three-Dimensional Geometries
S
L
2
,
N
i
l
and
S
o
l
into a Four-Dimensional Space of Constant Curvature
L. A. Masal'tsev
421–426
PDF (Russian)
Springer
On the Equivalence of Some Conditions for Convex Functions
S. Yu. Tikhonov
427–431
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians